# SDR CA050908004

- Difficulty date: August 13, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Emb EMB-145
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT REPORTED RT ENGINE SHUTDOWN UNCOMMANDED, FLIGHT DIVERTED TO PIT.  ITT ROSE TO THE AMBER RANGE, PILOT RETARDED THROTTLE.  ITT CONTINUED TO RISE INTO THE RED AND THE E2 OUT MESSAGE APPEARED ON EICAS.  ENGINE SHUTDOWN UNCOMMANDED.  ENGINE CURRENTLY BEING DISMANTLED FOR INVESTIGATION.  EVIDENCE OF  NUMBER 4 BEARING FAILURE.  STRIP REPORT WILL BE SUBMITTED AT A LATER DATE.
